Archiv der Mathematik

, Volume 57, Issue 5, pp 508–513 | Cite as

A generalization of the isoperimetric inequality in the hyperbolic plane

  • Eberhard Teufel
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Th. F. Banchoff andW. F. Pohl, A generalization of the isoperimetric inequality. J. Differential Geom.6, 175–192 (1971).Google Scholar
  2. [2]
    F. Bernstein, Über die isoperimetrische Eigenschaft des Kreises auf der Kugeloberfläche und in der Ebene. Math. Ann.60, 117–136 (1905).Google Scholar
  3. [3]
    H. T. Ku andM. C. Ku, Isoperimetric type inequalities. Bull. Inst. Math. Acad. Sinica (3)16, 203–212 (1988).Google Scholar
  4. [4]
    R. Osserman, The Isoperimetric Inequality. Bull. Amer. Math. Soc.84, 1182–1238 (1978).Google Scholar
  5. [5]
    L. A.Santaló, Integral Geometry and Geometric Probability. Reading, Mass. 1976.Google Scholar
  6. [6]
    E. Schmidt, Über die isoperimetrische Aufgabe imn-dimensionalen Raum konstanter negativer Krümmung. I. Die isoperimetrische Ungleichung in der hyperbolischen Ebene und für Rotationskörper imn-dimensionalen hyperbolischen Raum. Math. Z.46, 204–230 (1940).Google Scholar
  7. [7]
    J. L. Weiner, A generalization of the isoperimetric inequality on the 2-sphere. Indiana Univ. Math. J.24, 243–248 (1974).Google Scholar

Copyright information

© Birkhäuser Verlag 1991

Authors and Affiliations

  • Eberhard Teufel
    • 1
  1. 1.Mathematisches Institut B der Universität StuttgartStuttgart 80

Personalised recommendations